Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1548095, 9 pages
https://doi.org/10.1155/2017/1548095
Research Article

Multidimensional Taylor Network Optimal Control of MIMO Nonlinear Systems without Models for Tracking by Output Feedback

1School of Automation, Southeast University, Nanjing 210096, China
2Key Laboratory of Measurement and Control of Complex Systems of Engineering, Ministry of Education, Nanjing 210096, China

Correspondence should be addressed to Hong-Sen Yan; nc.ude.ues@naysh

Received 15 June 2017; Accepted 14 September 2017; Published 30 October 2017

Academic Editor: Quanxin Zhu

Copyright © 2017 Qi-Ming Sun and Hong-Sen Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qi-Ming Sun and Hong-Sen Yan, “Multidimensional Taylor Network Optimal Control of MIMO Nonlinear Systems without Models for Tracking by Output Feedback,” Mathematical Problems in Engineering, vol. 2017, Article ID 1548095, 9 pages, 2017. https://doi.org/10.1155/2017/1548095.